Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

   
 
 

 

Hyperkähler Floer theory as infinite dimensional Hamiltonian system


Author: Sonja Hohloch
Journal: Proc. Amer. Math. Soc. 143 (2015), 3519-3524
MSC (2010): Primary 37K25, 53C26, 57R58
DOI: https://doi.org/10.1090/S0002-9939-2015-12511-7
Published electronically: March 24, 2015
MathSciNet review: 3348793
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We reformulate the equation characterizing the critical points of the hypersymplectic action functional as solutions of a Hamiltonian system on the iterated loop space. The intent is to gain more insight into dynamics of hyperkähler Floer theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37K25, 53C26, 57R58

Retrieve articles in all journals with MSC (2010): 37K25, 53C26, 57R58


Additional Information

Sonja Hohloch
Affiliation: École Polytechnique Fédérale de Lausanne (EPFL), SB MATHGEOM CAG, Station 8, CH-1015 Lausanne, Switzerland.
Email: sonja.hohloch@epfl.ch

DOI: https://doi.org/10.1090/S0002-9939-2015-12511-7
Received by editor(s): December 10, 2013
Received by editor(s) in revised form: January 28, 2014
Published electronically: March 24, 2015
Communicated by: Lei Ni
Article copyright: © Copyright 2015 Sonja Hohloch

American Mathematical Society